MAUDE Adverse Event Report: TIDI PRODUCTS LLC SELF-REALEASING ROLL BELT; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC SELF-REALEASING ROLL BELT; RESTRAINT, PROTECTIVE
Model Number 1135
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Customer reported having two different versions of the instructions for use (ifu) with inconsistencies in the contraindications section.It was confirmed the customer has the current version of document (b)(4) and the previous version.In the current version of the ifu, there are no contraindications listed as in the previous version.The previously listed contraindications were not removed from the ifu but were reworded and moved to the warnings sections.The ifu instructs staff to perform a clinical assessment of their patient on whether or not the restraint is safe.If a patient cannot follow instructions, they likely cannot demonstrate they know how to self-release from the product and the decision to use it as a restraint or remove the product would be a clinical decision on if it is safe.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Mdr report received from fda.Customer report# mw5170531.It was reported the posey self release roll belt have inconsistent instructions in the box.Not all of the boxes include contraindications.According to the ifu, these style belts may present a patient safety risk if used with patients that are unwilling or unable to follow directions/instructions.

Brand Name
SELF-REALEASING ROLL BELT
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22346516
Report Number2182318-2025-00066
Device Sequence Number8520089
Product Code FMQ
UDI-Device Identifier10190676003362
UDI-Public10190676003362
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1135
Device Catalogue Number1135
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown